Advertisement

Asymptotic Expansions for Pseudodifferential Operators on Bounded Domains

  • Authors
  • Harold Widom

Part of the Lecture Notes in Mathematics book series (LNM, volume 1152)

Table of contents

  1. Front Matter
    Pages I-V
  2. Harold Widom
    Pages 1-15
  3. Harold Widom
    Pages 16-35
  4. Harold Widom
    Pages 36-41
  5. Harold Widom
    Pages 42-44
  6. Harold Widom
    Pages 45-64
  7. Harold Widom
    Pages 102-147
  8. Back Matter
    Pages 148-150

About this book

Keywords

Domains Operators derivation differential operator form proof pseudodifferential operator pseudodifferential operators

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0075033
  • Copyright Information Springer-Verlag Berlin Heidelberg 1985
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-15701-4
  • Online ISBN 978-3-540-39641-3
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site